MathSciNet Relay Station
MathSciNet bibliographic data
MR833018 (87f:12016) 12H25 (11L05)
Robba, Philippe Symmetric powers of the $p$-adic Bessel equation. J. Reine Angew. Math. 366 (1986), 194–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement